# SDR UPS97225122

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 65192596
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT O/B AILERON SECOND HINGE FITTING FROM O/B AT WS 725.50 IS CRACKED.  REPLACED HINGE FITTING IAW DRG NR 65-19276.
